Publications

Stability theorems for some Kruskal-Katona type results

Published in European Journal of Combinatorics (accepted), 2022

Stability theorems for some Kruskal-Katona type results.

Recommended citation: Liu, Xizhi and Mukherjee, Sayan. "Stability theorems for some Kruskal-Katona type results." arXiv preprint arXiv:2006.04848 (2020).

Tight query complexity bounds for learning graph partitions

Published in Conference on Learning Theory 2022, 2022

Tight query complexity bounds for learning graph partitions.

Recommended citation: Liu, Xizhi and Mukherjee, Sayan. "Tight query complexity bounds for learning graph partitions." arXiv preprint arXiv:2112.07897 (2021).

A Grover search-based algorithm for the list coloring problem

Published in IEEE Transactions on Quantum Engineering, 2022

We analyze the list coloring problem and demonstrate a fast quantum algorithm for it.

Recommended citation: Mukherjee, Sayan. "A Grover search-based algorithm for the list coloring problem." IEEE Transactions on Quantum Engineering Volume 3 (2022).

Neural Sequence Transformation

Published in Computer Graphics Forum; Pacific Graphics Conference 2021, 2021

Using neural networks to perform sequence transformation.

Recommended citation: Mukherjee, Sabyasachi; Mukherjee, Sayan; Hua, Binh-Son; Umetani, Nobuyuki and Meister, Daniel. "Neural Sequence Transformation." Computer Graphics Forum (Wiley), Volume 40, Issue 7, Pages 131-140 (2021).

Extremal Problems for Graphs and Hypergraphs

Published in University of Illinois at Chicago, 2021

Ph.D. Thesis for Ph.D. in Mathematics defended at University of Illinois at Chicago.

Recommended citation: Mukherjee, Sayan. "Extremal Problems for Graphs and Hypergraphs." Thesis,Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago (2021).

Maximum H-free subgraphs

Published in Journal of Combinatorics, 2021

Maximum subgraphs without hypergraph families.

Recommended citation: Mubayi, Dhruv and Mukherjee, Sayan. "Maximum H-free subgraphs." Journal of Combinatorics Volume 12 (2) Pages 185-214 (2021).

Triangles in graphs without bipartite suspensions

Published in Discrete Mathematics (conditionally accepted), 2020

Counting number of triangles in graphs forbidding suspensions of bipartite graphs.

Recommended citation: Mubayi, Dhruv, and Mukherjee, Sayan. "Triangles in graphs without bipartite suspensions." arXiv preprint arXiv:2004.11930 (2020).

Neuberg Locus and its Properties

Published in Journal of Classical Geometry, 2013

Neuberg Locus and its properties.

Recommended citation: Banerjee, Debdyuti and Mukherjee, Sayan. "Neuberg Locus And Its Properties." Journal of Classical Geometry, Volume 2 (26) (2013).